Ohio, 2006

Strong Wind in Ohio, April 3, 2006

April 3, 2006 · NWS ILN · 1 event in 1 county or zone

1 strong wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Apr 3, 3:15 PM EST, 2 hours 45 minutes earlier.

Area forecast discussion, Apr 3, 3:15 PM EST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT MON APR 3 2006

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
COLD FRONT WELL EAST OF FCST AREA ATTM...WITH SCT -SHRA ASSOCD
WITH UPR TROF AXIS PUSHING THRU REGION. TEMPS HAD FALLEN INTO THE
40S ACRS MUCH OF THE FCST AREA WITH STRONG CAA BEHIND FRONT. WINDS
WERE GUSTING TO 35-45 MPH ACRS MUCH OF THE REGION THIS AFTN.

OH VLY TO GET A BIT OF A BREAK FROM THE ACTIVE WX FOR NEXT FEW
DAYS...AS COOL NW FLO PATTERN SETS UP BTWN UPR RIDGE OVER CNTRL
PLAINS AND DEEP UPR LO OVER NE CONUS. HAVE MAINTAINED LO CHC POPS
IN EASTERN COUNTIES FOR A FEW HOURS...BUT PCPN RAPIDLY COMING TO
AN END AS UPR TROF AXIS ALMOST THRU FCST AREA WITH STRONG NVA
DIRECTLY BEHIND IT. LIKELY BE ABLE TO PULL PCPN ENTIRELY OUT OF
FCST BY 22-23Z. WIND GUSTS HAVE COME AWFULLY CLOSE TO WIND ADV
CRIT. WITH STRONGEST WINDS ONLY EXPECTED FOR ANOTHER 2-4 HOURS
WILL HANDLE WITH SHORT TERM FCSTS. WIND GUSTS TO 45 MPH TO
CONTINUE FOR NEXT FEW HOURS...THEN SHOULD SLOWLY DIMINISH THIS
EVNG AS SFC PRES GRADIENT LOOSENS AND BNDRY LYR FLO WEAKENS. BACK
EDGE OF SC ACRS EASTERN ILLINOIS. AS SF CHI PRES BUILDS INTO OH
VLY THIS EVNG...CLOUDS WILL SLOWLY SCATTER OUT FROM WEST AND
SOUTHWEST.

AFOREMTIONED STRONG UPR LO DIVING SOUTH THRU GRT LKS TUES WILL
TRACK INTO WESTERN NY BY TUES EVNG. MODELS HAVE BEEN TRENDING
FURTHER WEST AND DEEPER WITH UPR TROF/LO FOR LAST DAY OR SO...AND
NOW APPEARS THAT MAY BE ABLE TO GENERATE SOME WDLY SCT -SHRA ACRS
CNTRL OH TUES AFTN IN WEAK PVA AHEAD OF UPR LO. CHANCE FOR PCPN
WILL LINGER INTO TUES NIGHT EAST OF A BELLEFONTAINE-CHILLICOTHE
LINE. SFC TEMPS AND BNDRY LYR THICKNESSES SUPPORT POTENTIAL FOR
SOME SNOW MIXING IN WITH RAIN AFT MIDNIGHT. WINDS WILL BE GUSTY
AGAIN ON TUES AS BNDRY LYR MIXING SHOULD ENSURE PULLING SOME WINDS
TO SFC. HAVE GUSTS APPCHG 30 MPH ACRS NRN 1/2 FCST AREA...
ESPECIALLY ON TUES AFTN.

UPR LO SWINGS INTO NEW ENGLAND WED WITH DEEP UPR TROF SLOWLY
SHIFTING EAST AWAY WED. NAM AGAIN REALLY HITTING BNDRY LYR
MOISTURE AND SUGGESTING GOOD DEAL OF CLOUDS DURING THE DAY. WHILE
CAA CU DVLPMNT IS POSSIBLE ACRS NE 1/2 FCST AREA...MOISTURE LOOKS
SOMEWHAT OVERDONE AS 850 TEMPS WILL BEGIN RISING BY AFTN HOURS.
UPR RIDGE WILL THEN BUILD IN WED NIGHT WITH CI AHEAD OF APPCHG
WARM FRONT MOVING INTO REGION.

TEMPS...KEPT PRETTY CLOSE TO MAV GUID THRU SHORT TERM. SHAVED A
COUPLE DEG OFF HIGHS TUES AND WED ACRS CNTRL/WEST CNTRL OH WITH
MORE CLOUDS AND CAA THAN ORIGINALLY THOUGHT. TEMPS WILL RETURN TO
NEAR NORMAL ACRS SRN FCST AREA BY WED WITH S/SE FLO DVLPG BY THURS
MRNG AHEAD OF WARM FRONT.

RYAN

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
ACTIVE PATTERN STARTING OUT THE FORECAST FOR THE TAIL END OF THE
WEEK...LEADING TO HIGH PRESSURE FOR THE WEEKEND AND RETURN FLOW
SETTING UP FOR NEXT WEEK.

WMFNT TO TRAIL THE H5 RIDGE EARLY THURS AND INCREASE CHANCE OF
SHOWERS AND THUNDERSTORMS THROUGH THE DAY. AS THE FRONT PASSES
THROUGH LATE IN THE DAY AND OVERNIGHT...A COLD FRONT WILL SWIND
THROUGH THE REGION AHEAD OF THE MEAN H5 TROF THAT IS STILL LOCATED
IN THE MIDWEST AT 12Z FRI. THIS TROF SWINGS THROUGH DURING THE DAY
AND ANOTHER ROUND OF SHOWER AND THUNDERSTORM ACTIVITY IS
EXPECTED...ENDING NW-SE OVERNIGHT AS HIGH PRESSURE BUILDS IN FOR THE
WEEKEND.

TEMP FORECAST FOR THURS/FRI IS IN QUESTION AS TO HOW MUCH WARM AIR
WILL BE FUNNELLED INTO OHVLY AND THEN AS TO THE RAIN KNOCKING DOWN
DAYTIME HIGHS ON BOTH DAYS. THE WARMER TEMPS EXPECTED ON FRI STAND
THE BEST CHANCE OF NEEDING TO BE LOWERED...BUT SATURDAY WILL SEE A
GOOD DROP OF ABOUT 10 DEG FROM FRI AS HIGH PRESSURE FUNNELS IN NRLY
WINDS THROUGH THE DAY. GRADUAL MODIFICATION OF THE AIRMASS EXPECTED
WITH A FEW DEG RISE IN TEMPS FOR SAT SUN AND MON. OVERNIGHT LOWS
WILL DROP TO THE MID AND UPPER 30S SUN MORN AS THE HIGH WORKS INTO
THE REGION.

FRANKS

&&

.PREVIOUS DISCUSSION...
 /ISSUED 143 PM EDT MON APR 3 2006/

AVIATION /18Z-18Z/...
CURRENT SURFACE MAP DEPICTS LOW PRESSURE OVER EASTERN MICHIGAN
WITH ASSOCIATED COLD FRONT EAST OF CWA AT THIS TIME. LIGHT RAIN
SHOWERS WILL AFFECT ALL SITES THROUGH LATE AFTERNOON. THIS WILL
ALLOW FOR MVFR CONDITIONS IN -SHRA. CEILINGS SHOULD RAISE TO VFR
LATE THIS EVENING. SKIES SHOULD CLEAR BY DAYBREAK ACROSS THE
WESTERN AND SOUTHERN SITES. WITH MODELS HANGING UPPER LOW A BIT
FURTHER WEST...KCMH AND KLCK MAY NOT CLEAR OUT. HAVE LEFT BKN VFR
CEILING AT THESE SITES. GUSTS WILL LINGER THROUGH THIS EVENING AS
HIGH AS 35KTS. WINDS WILL TAPER OFF A BIT OVERNIGHT...AND INCREASE
TO NEAR 15KTS TUESDAY AFTERNOON.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&

SHORT TERM...
LONG TERM...
AVIATION...
Hazardous weather outlook, Apr 3, 11:34 AM EST, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1234 PM EDT MON APR 3 2006

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-040915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1234 PM EDT MON APR 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

RYAN

In the hours before

Local storm report, Apr 3, 1:24 PM EST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
224 PM EDT MON APR 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     CARROLLTON              38.68N 85.16W
04/02/2006                   CARROLL            KY   BROADCAST MEDIA

            MEASURED 60 MPH GUST. LARGE LIMBS DOWN.

1115 PM     TSTM WND DMG     ALEXANDRIA              38.96N 84.38W
04/02/2006                   CAMPBELL           KY   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

1115 PM     TSTM WND DMG     CONNERSVILLE            39.66N 85.14W
04/02/2006                   FAYETTE            IN   LAW ENFORCEMENT

            TREES DOWN ON VERNON ROAD. POWER POLE SNAPPED.

1110 PM     TSTM WND DMG     FAIRFIELD               39.33N 84.54W
04/02/2006                   BUTLER             OH   TRAINED SPOTTER

            WINDOWS BLOWN OUT OF A BUILDING

1115 PM     TSTM WND DMG     4 NE UNION CITY         40.24N 84.74W
04/02/2006                   DARKE              OH   UTILITY COMPANY

            ROOF OFF A SCHOOL BUILDING

1140 PM     TSTM WND DMG     ORANGEBURG              38.57N 83.69W
04/02/2006                   MASON              KY   EMERGENCY MNGR

            BARN DAMAGED AND SEVERAL POWERLINES DOWN

1250 AM     TSTM WND DMG     LANCASTER               39.72N 82.60W
04/03/2006                   FAIRFIELD          OH   EMERGENCY MNGR

            SHINGLES RIPPED OFF ROOF

1220 AM     TSTM WND DMG     CHILLICOTHE             39.34N 82.99W
04/03/2006                   ROSS               OH   NWS EMPLOYEE

            TREE AND LARGE LIMBS DOWN

&&

JOHNF
Local storm report, Apr 3, 1:33 PM EST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
233 PM EDT MON APR 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     4 S CELINA              40.50N 84.57W
04/02/2006                   MERCER             OH   EMERGENCY MNGR

            POWER POLES KNOCKED DOWN ON CARTAGENA ROAD

&&

JOHNF
Local storm report, Apr 3, 3:44 PM EST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT MON APR 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     HOLTON                  39.08N 85.38W
04/02/2006                   RIPLEY             IN   AMATEUR RADIO

            EIGHT 24 INCH TREES DOWN

1025 PM     TSTM WND DMG     8 SE VERSAILLES         38.98N 85.15W
04/02/2006                   RIPLEY             IN   AMATEUR RADIO

            MOBILE HOME DAMAGED. 2 S OF CROSS PLAINS.

1030 PM     TSTM WND DMG     CARROLLTON              38.68N 85.16W
04/02/2006                   CARROLL            KY   BROADCAST MEDIA

            MEASURED 60 MPH GUST. LARGE LIMBS DOWN.

1030 PM     TSTM WND DMG     10 N VEVAY              38.89N 85.07W
04/02/2006                   SWITZERLAND        IN   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

1040 PM     TSTM WND DMG     RISING SUN              38.95N 84.86W
04/02/2006                   OHIO               IN   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

1040 PM     TSTM WND GST     OSGOOD                  39.13N 85.29W
04/02/2006  E60.00 MPH       RIPLEY             IN   TRAINED SPOTTER

            ALSO HAD TREE LIMBS DOWN

1040 PM     TSTM WND DMG     AURORA                  39.07N 84.90W
04/02/2006                   DEARBORN           IN   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

1040 PM     TSTM WND DMG     BROOKVILLE              39.42N 85.01W
04/02/2006                   FRANKLIN           IN   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

1040 PM     TSTM WND DMG     OWENTON                 38.54N 84.84W
04/02/2006                   OWEN               KY   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

1040 PM     TSTM WND GST     6 ESE WARSAW            38.75N 84.79W
04/02/2006  E60.00 MPH       GALLATIN           KY   PUBLIC

            REPORT FROM NAPOLEON

1049 PM     TSTM WND DMG     1 W HAGERSTOWN          39.91N 85.18W
04/02/2006                   WAYNE              IN   LAW ENFORCEMENT

            POWER LINES DOWN FROM WIND

1050 PM     TSTM WND DMG     3 NNW CORINTH           38.54N 84.59W
04/02/2006                   GRANT              KY   TRAINED SPOTTER

            BARN BLOWN INTO THE ROADWAY IN THE 900 BLOCK OF KEEFER RD

1050 PM     TSTM WND DMG     WILLIAMSTOWN            38.64N 84.56W
04/02/2006                   GRANT              KY   TRAINED SPOTTER

            TREES DOWN IN WILLIAMSTOWN AND ALSO SCATTERED ABOUT THE
            COUNTY

1051 PM     TSTM WND GST     4 N FLORENCE            39.05N 84.64W
04/02/2006  M76.00 MPH       BOONE              KY   ASOS

            KCVG AIRPORT

1052 PM     TSTM WND GST     UNION                   38.95N 84.67W
04/02/2006  M69.00 MPH       BOONE              KY   TRAINED SPOTTER

1055 PM     HAIL             6 N LIBERTY             39.72N 84.93W
04/02/2006  E0.75 INCH       UNION              IN   LAW ENFORCEMENT

1105 PM     TSTM WND DMG     6 SSE ERLANGER          38.93N 84.55W
04/02/2006                   KENTON             KY   TRAINED SPOTTER

            ROOF OF FLEA MARKET BLOWN OFF NEAR RICHWOOD JUST EAST OF
            THE KENTON-BOONE COUNTY LINE

1110 PM     TSTM WND DMG     FAIRFIELD               39.33N 84.54W
04/02/2006                   BUTLER             OH   TRAINED SPOTTER

            WINDOWS BLOWN OUT OF A BUILDING

1110 PM     TSTM WND DMG     5 SE FALMOUTH           38.62N 84.27W
04/02/2006                   PENDLETON          KY   LAW ENFORCEMENT

            GARAGE DOOR BLOWN OFF

1110 PM     TSTM WND DMG     6 SE CAMDEN             39.58N 84.57W
04/02/2006                   PREBLE             OH   LAW ENFORCEMENT

            RECEIVED REPORT FROM THE PUBLIC OF NUMEROUS TREES DOWN IN
            WEST ELKTON

1114 PM     TSTM WND GST     CINCINNATI              39.14N 84.51W
04/02/2006  M70.00 MPH       HAMILTON           OH   AMATEUR RADIO

            REPORTED IN CLIFTON

1115 PM     TSTM WND DMG     4 NE UNION CITY         40.24N 84.74W
04/02/2006                   DARKE              OH   UTILITY COMPANY

            ROOF OFF A SCHOOL BUILDING

1115 PM     TSTM WND DMG     CONNERSVILLE            39.66N 85.14W
04/02/2006                   FAYETTE            IN   LAW ENFORCEMENT

            TREES DOWN ON VERNON ROAD. POWER POLE SNAPPED.

1115 PM     TSTM WND DMG     ALEXANDRIA              38.96N 84.38W
04/02/2006                   CAMPBELL           KY   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

1115 PM     TSTM WND DMG     EATON                   39.75N 84.63W
04/02/2006                   PREBLE             OH   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER POLES DOWN COUNTYWIDE

1125 PM     TSTM WND DMG     AMELIA                  39.03N 84.22W
04/02/2006                   CLERMONT           OH   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

1130 PM     TSTM WND DMG     4 S CELINA              40.50N 84.57W
04/02/2006                   MERCER             OH   EMERGENCY MNGR

            POWER POLES KNOCKED DOWN ON CARTAGENA ROAD

1130 PM     TSTM WND DMG     BROOKSVILLE             38.68N 84.07W
04/02/2006                   BRACKEN            KY   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

1135 PM     TSTM WND DMG     4 N LEBANON             39.48N 84.21W
04/02/2006                   WARREN             OH   LAW ENFORCEMENT

            ROOF DAMAGED AND TREES DOWN AT SR 48 AND SR 122

1140 PM     TSTM WND DMG     ORANGEBURG              38.57N 83.69W
04/02/2006                   MASON              KY   EMERGENCY MNGR

            BARN DAMAGED AND SEVERAL POWERLINES DOWN

1140 PM     TSTM WND DMG     MORAINE                 39.70N 84.23W
04/02/2006                   MONTGOMERY         OH   LAW ENFORCEMENT

            POWER LINES DOWN

1145 PM     TSTM WND DMG     1 E XENIA               39.69N 83.92W
04/02/2006                   GREENE             OH   EMERGENCY MNGR

            HOUSE AND OUTBUILDINGS DAMAGED

1149 PM     TSTM WND DMG     10 N SARDINIA           39.15N 83.81W
04/02/2006                   HIGHLAND           OH   LAW ENFORCEMENT

            BARN DAMAGED

1150 PM     TSTM WND DMG     SOUTH CHARLESTON        39.82N 83.64W
04/02/2006                   CLARK              OH   LAW ENFORCEMENT

            TREES DOWN

1150 PM     TSTM WND DMG     CLARKSVILLE             39.40N 83.98W
04/02/2006                   CLINTON            OH   PUBLIC

            TREE DOWN

1156 PM     TSTM WND DMG     JEFFERSONVILLE          39.65N 83.56W
04/02/2006                   FAYETTE            OH   LAW ENFORCEMENT

            HOUSE DAMAGED

1200 AM     TSTM WND DMG     WILMINGTON              39.44N 83.83W
04/03/2006                   CLINTON            OH   AMATEUR RADIO

            WINDOWS BLOWN OUT OF NUMEROUS STORES ALONG AND NEAR
            ROMBACH AVENUE

1200 AM     TSTM WND DMG     WILMINGTON              39.44N 83.83W
04/03/2006                   CLINTON            OH   AMATEUR RADIO

            POWER POLES DOWN ALONG US 68

1209 AM     TSTM WND DMG     6 E GEORGETOWN          38.87N 83.79W
04/03/2006                   BROWN              OH   AMATEUR RADIO

            TREES AND POWER LINES DOWN IN RUSSELLVILLE

1210 AM     TSTM WND DMG     4 SW JEFFERSONVILLE     39.61N 83.61W
04/03/2006                   FAYETTE            OH   LAW ENFORCEMENT

            TRACTOR TRAILER BLOWN OVER ON OLD US 35 JUST OFF OF NEW
            US 35 NEAR THE INTERSECTION WITH I-71

1220 AM     TSTM WND DMG     CHILLICOTHE             39.34N 82.99W
04/03/2006                   ROSS               OH   NWS EMPLOYEE

            TREE AND LARGE LIMBS DOWN

1250 AM     TSTM WND DMG     LANCASTER               39.72N 82.60W
04/03/2006                   FAIRFIELD          OH   EMERGENCY MNGR

            SHINGLES RIPPED OFF ROOF

&&

RYAN
Local storm report, Apr 3, 4:09 PM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION AND ADDITION TO SUMMARY
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT MON APR 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     3 E LOVELAND            39.27N 84.22W
04/02/2006                   CLERMONT           OH   EMERGENCY MNGR

            LARGE TREE FELL INTO A HOUSE ON HILL STATION ROAD.

1125 PM     TSTM WND DMG     PLEASANT PLAIN          39.28N 84.11W
04/02/2006                   WARREN             OH   EMERGENCY MNGR

            15-20 HOMES WITH STRUCTURAL DAMAGE FROM COZZADALE TO
            PLEASANT PLAIN ACROSS SOUTHERN PART OF THE COUNTY. A BARN
            WAS KNOCKED OFF ITS FOUNDATION NEAR PLEASANT PLAIN.
            NUMEROUS TREES DOWNED.

&&

RYAN
Local storm report, Apr 3, 4:13 PM EST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EDT MON APR 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     5 E LAURELVILLE         39.47N 82.64W
04/03/2006                   HOCKING            OH   PARK/FOREST SRVC

            TREES DOWNED ON TRAILS THROUGHOUT HOCKING HILLS STATE
            PARK.

&&

RYAN

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 strong wind. Local standard time, as filed.

Strong Wind, Franklin

When
April 3, 6:00 PM EST to 6:20 PM EST
Where
Franklin forecast zone
Measured
39 kt (45 mph) estimated gust
Property damage
$10,000
Reported by
NEWSPAPER
Coordinates
39.970, -83.009 (the zone’s center; the record gives no point)

Metal siding broke loose from the Chase Bank Building in downtown Columbus. Two windows were shattered at the Columbus Hotel.

What these are

Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2006Every state in 2006This day in weather historyWarnings in Ohio, April 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5499238.